# SDR SWAA2021112345859

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EXIT LIGHT IS OUT ; / [01] RELAMPED RIGHT OVERWING SLIDE LIGHT AND PERFORMED SATISFACTORY TEST OF NEW LAMP PER AMM 33-51-04-960-801; NO DEFECTS NOTED.; [02] VERIFIED CORRECTIVE ACTION 1.
